# SDR SWAA2025120834884

- Difficulty date: November 13, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 411A2129321
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LINER SUPPORT PANEL 841DZ SUPPORT IS CRACKED.<[01] REMOVED AND REPLACED BRACKET AT LOWER LINER SUPPORT 841DZ PER SRM 51-40-02-0G-0 AND BOEING DWG 411A2119 REV -.
